Skip to content. | Skip to navigation

This is SunRain Plone Theme
You are here: Home / COMMUNITY / Faculty / Gane Samb LO Publications

Gane Samb LO Publications

  • amb Lo . Annales Mathematicae et Informaticae. 38 (2011) pp. 3–13. http://ami.ektf.hu (with Cheikhna Hamallah Ndiaye)
  • A Functional Generalized Hill Process and Its Uniform Theory. International Journal of Statistics and Probability. Vol. 1, No. 2; 2012. (with ElHadj Deme)
  • Statistical Estimation of Gap of Decomposability of the General Poverty Index International Journal of Statistics and Probability; Vol. 1, No. 2; 2012. (with Mohamed Cheikh Haidara)
  • On the Generalized Hill Process for Small Parameters and Applications. Journal of Statistical Theory and Applications. Volume 11, Number 4, 2012, pp. 397-418 (with El Hadji Deme and Aliou Diop)
  • On the Pickands process. CR. Math. Rep. Acad. Sci. Canada Vol. 34 (2) 2012, pp. 39–49. (with Adja Mbarka Fall)
  • On the General Poverty Index. (2013). Far East Journal of Theoretical Statistics. Volume 42. (1), 1-22.
  • On the influence of the Theil-like inequality measure on the growth (2013). arXiv:1210.3190. Applied Mathematics, 2013, 4, 986-1000 doi:10.4236/am.2013.47136 (with Pape Djiby Mergane)
  • A note on a new exponential bound for M-acceptable random variables. Afrika Statistika 8, 2013, pages 575- 58, DOI: http://dx.doi.org/10.4314/afst.v8i1.6 (with Cheikhna Hamallah Ndiaye)
  • High Moments Jarque-Bera Tests for Arbitrary Distribution Functions. Applied Mathematics Vol.6 No.4 (With Oumar Thiam, Mohamed Cheikh Haidara)
  • Functional Weak Laws for the Weighted Mean Losses or Gains and Applications. Applied Mathematics Vol.6 No.5. (with Serigne Touba Sall, Pape Djiby Mergane)
  • Consistency Bands for the Mean Excess Function and Application to Graphical Goodness-of-fit Test for Financial Data. Journal of Mathematics Research. 2016. 8 (1) (2016), pp. 42-63. http://dx.doi.org/10.5539/jmr.v8n1p42 (with Amadou Diadie Ba, El Hadj Deme, Cheikh Tidiane Seck,)
  • Asymptotic Confidence Bands for Copulas Based on the Local Linear Kernel Estimator
  • Applied Mathematics. 2015. 6 (12), 2077-2095 (with Diam Ba, Cheikh Tidiane Seck) http://dx.doi.org/10.4236/am.2015.612183.
  • Robust ordering of two income distributions by means of poverty indices. Fast East Journal of Theoritical Statistics. 50 (3), 2015, pages 203-230. http://dx.doi.org/10.1765/FJTSMay2015_203_230.
  • Asymptotic inference in poverty indices: An empirical processes approach. Communications in Statistics – Theory and Methods. Posted online June, 21, DOI :10.1080/03610926.2015.1122060.
  • A double-indexed functional Hill process and applications to appear in Journal of Mathematics Research, Vol. 8, No. 4, August 2016 (with Ngom Modou). A paraître